Some effects of property N-p on the higher normality and defining equations of nonlinearly normal varieties

Cited 14 time in webofscience Cited 0 time in scopus
  • Hit : 528
  • Download : 0
For a smooth projective variety X subset of P-r embedded by the complete linear system, Property N-p has been studied for a long time ([5], [11], [12], [7] etc.). On the other hand, Castelnuovo-Mumford regularity conjecture and related problems have been focused for a projective variety which is not necessarily linearly normal ([2], [13], [15], [17], [20] etc.). This paper aims to explain the influence of Property N-p on higher normality and defining equations of a smooth variety embedded by a sub-linear system. Also we prove a claim about Property N-p of surface scrolls which is a generalization of Green's work in [11] about Property N-p for curves.
Publisher
WALTER DE GRUYTER CO
Issue Date
2005
Language
English
Article Type
Article
Keywords

PROJECTIVE VARIETIES; KOSZUL COHOMOLOGY; CASTELNUOVO; REGULARITY; SYZYGIES; CURVES

Citation

JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.582, pp.87 - 105

ISSN
0075-4102
URI
http://hdl.handle.net/10203/90070
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 14 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0